# SDR SWIA200515172

- Difficulty date: June 20, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 7,658 hours, 5,952 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLAPS FAILED AT 8 DEGREES WITH FLAP FAIL MSG.  REPLACED RT BPSU IAW CRJ MM 27-51-10.
